Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Coupled equations for Kähler metrics and Yang-Mills connections
Authors: Álvarez-Cónsul, Luis; Garcia-Fernandez, Mario; García-Prada, Oscar
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Geometry & Topology
Volume: 17
Issue / Number: 5
Start Page: 2731
End Page: 2812
Document Type: Article
ID: 674064.0
 
Full text / Content available
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.